# SDR FDEA201201280361

- Difficulty date: January 28, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978152200
- Condition: Gouged
- Location: Bs 4302 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FUSELAGE SIDE SKIN AT FRAME 4302, STRINGER 28RT FOUND GOUGED.   REPAIRED PER EA 6-5310-150424.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 114.
